BIBLIOS

  Sistema de Gestão de Referências Bibliográficas de Ciências

Modo Visitante (Login)
Need help?


Voltar

Detalhes Referência

Tipo
Artigos em Revista

Tipo de Documento
Artigo Completo

Título
On the relation between rates of relaxation and convergence of wild sums for solutions of the Kacequation

Participantes na publicação
E.A. Carlen (Author)
RUTGERS UNIVERSITY
M.C. Carvalho (Author)
Dep. Matemática
CMAF
E. Gabetta (Author)

Resumo
In the case of Maxwellian molecules, the Wild summation formula gives an expression for the solution of the spatially homogeneous Boltzmann equation in terms of its initial data F as a sum . Here, is an average over n-fold iterated Wild convolutions of F. If M denotes the Maxwellian equilibrium corresponding to F, then it is of interest to determine bounds on the rate at which tends to zero. In the case of the Kac model, we prove that for every \n, if F has moments of every order and finite Fisher information, there is a constant C so that for all n, \n where \n is the least negative eigenvalue for the linearized collision operator. We show that \n is the best possible exponent by relating this estimate to a sharp estimate for the rate of relaxation of \n to M. A key role in the analysis is played by a decomposition of \n into a smooth part and a small part. This depends in an essential way on a probabilistic construction of McKean. It allows us to circumvent difficulties stemming from the fact that the evolution does not improve the qualitative regularity of the initial data.

Data de Publicação
2005-03

Suporte
Journal of Functional Analysis

Identificadores da Publicação
ISSN - 0022-1236

Editora
Elsevier BV

Volume
220
Fascículo
2

Número de Páginas
25
Página Inicial
362
Página Final
387

Identificadores do Documento
DOI - https://doi.org/10.1016/j.jfa.2004.06.011
URL - http://dx.doi.org/10.1016/j.jfa.2004.06.011

Keywords
Boltzmann equation EquilibriumSpectral gap


Exportar referência

APA
E.A. Carlen, M.C. Carvalho, E. Gabetta, (2005). On the relation between rates of relaxation and convergence of wild sums for solutions of the Kacequation. Journal of Functional Analysis, 220, 362-387. ISSN 0022-1236. eISSN . http://dx.doi.org/10.1016/j.jfa.2004.06.011

IEEE
E.A. Carlen, M.C. Carvalho, E. Gabetta, "On the relation between rates of relaxation and convergence of wild sums for solutions of the Kacequation" in Journal of Functional Analysis, vol. 220, pp. 362-387, 2005. 10.1016/j.jfa.2004.06.011

BIBTEX
@article{44963, author = {E.A. Carlen and M.C. Carvalho and E. Gabetta}, title = {On the relation between rates of relaxation and convergence of wild sums for solutions of the Kacequation}, journal = {Journal of Functional Analysis}, year = 2005, pages = {362-387}, volume = 220 }